# SDR 99UAL900525

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1810
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT EMER L AND COMM EMER L ATA 33-51-38 DISPLAYED AFTER TEST.  *S/D*  UNIT EMER L AND COM EMER L WERE SHOWN IN TEST DURING NR 3 SERVICE.  LT OVERWING EPSU INDICATED 3 RED LIGHTS.  NEW EPSU AND BATTERY DID NOT HELP.  OVERWING EXTERIOR LIGHTS WERE RELAMPED AND CHECKED OK.
